# SDR AALA202103099012

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 69,962 hours, 27,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FORWARD EMERGENCY POWER SUPPLY UNIT FOR EMERGENCY LIGHTS FAULTING. REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (AALA202103099002) AND BATTERY PER AMM 33-51-38.
